MathSciNet Relay Station
MathSciNet bibliographic data
MR888884 (88g:18013) 18F25 (16A27 19A31)
Moody, John A. Induction theorems for infinite groups. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 113–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement